Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Feel nauseated and light headed, lost appetite. Cause?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 1410 Questions
I feel nauseated & light headed,lost my appetite.
Posted Thu, 17 Oct 2013 in Digestion and Bowels
Answered by Dr. Amit Jain 2 days later
Brief Answer:
You should visit a Doctor for evaluation

Detailed Answer:
Hello! Thanks for putting your query in XXXXXXX I am a Gastroenterologist (DM).

Nauseating feeling, and loss of appetite may be due to many reasons and I am mentioning common of these that fits in your scenario.

1. Acute viral hepatitis
2. Some Gastrointestinal pathology effecting Oesophagus or stomach or small intestine
3. Infection- viral or bacterial
4. Hepatobilliary disease
5. Systemic illness

As you can see the differentials list is very long and varied I will advise you to visit a Doctor who may ask your symptoms in details, examine you personally and may evaluate accordingly to reach to the diagnosis

I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor